# SDR A6WA200840550

- Difficulty date: July 18, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 19,027 hours, 16,823 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED CABIN ALTITUDE MASTER WARNING MESSAGE IN FLIGHT AIRCRAFT ALTITUDE 12,000FT CABIN ALTITUDE 10,200FT, PRESSURIZATION WORKED IN NORMAL MODE.  REF LOG 186158/1-COMPLIED WITH OPS CHECK OF CABIN PRESSURIZATION IN MANUAL MODE IAW AMM 21-31-00, OPS CHECK AND LEAK CHECK GOOD ON THE GROUND.  (A)
